Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 206, NWS Nashville, TN

October 13, 2014Maury County, Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Oct 13, 2014, 8:37 PM CDT for Maury County, Williamson County, Tennessee. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2014, 8:37 PM CDT (01:37 UTC)
Expired
Oct 13, 2014, 9:15 PM CDT
In force
38 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Maury County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 61 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 8:55 PM CDTTSTM WND DMG3 Ne Thompsons Station, TNTREE ACROSS ROADWAY AT GOOSE CREEK BYPASS AND MCLEMORE ROAD
Oct 13, 8:57 PM CDTTSTM WND DMG4 Ssw Franklin, TNTREE DOWN IN EASTBOUND LANE OF HENPECK LANE ABOUT 1/4 MILE FROM COLUMBIA AVE
Oct 13, 9:00 PM CDTTSTM WND DMGFranklin, TN5TH AND CHURCH STREET CLOSED DUE TO LARGE TREE BRANCHES DOWN IN ROADWAY AND TREE ON POWERLINES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 3:37 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
568 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

269 
WUUS54 KOHX 140137
SVROHX
TNC119-187-140215-
/O.NEW.KOHX.SV.W.0206.141014T0137Z-141014T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
837 PM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  EASTERN MAURY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 915 PM CDT

* AT 835 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM FAIRVIEW TO
  COLUMBIA...AND WERE MOVING NORTHEAST AT 55 MPH.

* AT 833 PM CDT...A WIND GUST OF 54 MPH WAS REPORTED BY EMERGENCY
  MANAGEMENT IN COLUMBIA WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...FAIRVIEW...SPRING HILL...BRENTWOOD...NOLENSVILLE...I-65
  EAST OF COLUMBIA...LEIPERS FORK...NATCHEZ TRACE AT HIGHWAY 96...
  THOMPSONS STATION AND TRIUNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT TUESDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3543 8704 3582 8722 3585 8720 3597 8721
      3605 8718 3604 8706 3599 8704 3605 8692
      3604 8679 3597 8662 3579 8661 3579 8666
      3575 8670 3571 8669 3570 8681 3554 8684
      3545 8695 3541 8696
TIME...MOT...LOC 0137Z 205DEG 50KT 3593 8717 3554 8701

$$

SHAMBURGER
3 follow-up statements
961 
WWUS54 KOHX 140143
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
843 PM CDT MON OCT 13 2014

TNC119-187-140215-
/O.CON.KOHX.SV.W.0206.000000T0000Z-141014T0215Z/
WILLIAMSON TN-MAURY TN-
843 PM CDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN MAURY AND WILLIAMSON COUNTIES...

AT 840 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FAIRVIEW TO I-65 EAST OF COLUMBIA...MOVING NORTHEAST
AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...SPRING HILL...BRENTWOOD...NOLENSVILLE...I-65 EAST OF
  COLUMBIA...LEIPERS FORK...NATCHEZ TRACE AT HIGHWAY 96...THOMPSONS
  STATION AND TRIUNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3543 8704 3582 8722 3585 8720 3597 8721
      3605 8718 3604 8706 3599 8704 3605 8692
      3604 8679 3597 8662 3579 8661 3579 8666
      3575 8670 3571 8669 3570 8681 3554 8684
      3545 8695 3541 8696
TIME...MOT...LOC 0143Z 205DEG 56KT 3601 8709 3562 8692

$$

SHAMBURGER
956 
WWUS54 KOHX 140156
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
856 PM CDT MON OCT 13 2014

TNC119-187-140215-
/O.CON.KOHX.SV.W.0206.000000T0000Z-141014T0215Z/
WILLIAMSON TN-MAURY TN-
856 PM CDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN MAURY AND WILLIAMSON COUNTIES...

AT 853 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NATCHEZ 
TRACE AT HIGHWAY 96 TO I-65 EAST OF COLUMBIA...MOVING NORTHEAST AT 
65 MPH.

AT 835 PM CDT...THESE STORMS BLEW DOWN SEVERAL TREES IN COLUMBIA.

LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...BRENTWOOD...NOLENSVILLE AND TRIUNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3545 8695 3605 8718 3604 8706 3599 8704
      3605 8692 3604 8679 3597 8662 3582 8661
      3581 8662 3579 8661 3580 8665 3577 8669
      3571 8669 3570 8681 3554 8684
TIME...MOT...LOC 0156Z 205DEG 56KT 3604 8694 3573 8680

$$

SHAMBURGER
434 
WWUS54 KOHX 140210
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
910 PM CDT MON OCT 13 2014

TNC119-187-140220-
/O.EXP.KOHX.SV.W.0206.000000T0000Z-141014T0215Z/
WILLIAMSON TN-MAURY TN-
910 PM CDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MAURY AND WILLIAMSON
COUNTIES WILL EXPIRE AT 915 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR CENTRAL TENNESSEE.

LAT...LON 3545 8695 3605 8718 3604 8706 3599 8704
      3605 8692 3604 8679 3597 8662 3582 8661
      3581 8662 3579 8661 3580 8665 3577 8669
      3571 8669 3570 8681 3554 8684
TIME...MOT...LOC 0210Z 205DEG 56KT 3624 8682 3593 8669

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 7:48 PM CDT, 49 minutes earlier.

Area forecast discussion, Oct 13, 7:48 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
748 PM CDT MON OCT 13 2014

.MESOSCALE UPDATE...
...TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT...

MOIST TONGUE NOSING UP FROM ALABAMA ALONG INTERSTATE 65 ALL THE
WAY NORTH OF BOWLING GREEN. A MESOSCALE LOW PRESSURE CENTER IS
LOCATED IN FAR SOUTHWEST MIDDLE TENNESSEE AROUND LAWRENCE COUNTY.
THIS FEATURE WILL MOVE NORTHEAST OVER THE NEXT HOUR OR TWO. 00Z
LAPS SOUNDING SHOWING PRECIPITABLE WATER AT 1.95 INCHES WITH
K-INDEX OF 40 AND A TOTAL TOTALS OF 52. SWEAT INDEX AT 406 AND 0-3
KILOMETER STORM RELATIVE HELICITY AT 631 M2/S2. HODOGRAPH SHOWS
LARGE TURNING IN THE WIND.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR TNZ005>011-023>034-
056>066-075-077>080-093>095.

FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR TNZ005>011-
023>034-056>066-075-077>080-093>095.

&&

BOYD
01
Hazardous weather outlook, Oct 13, 5:09 AM CDT, 15 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
509 AM CDT MON OCT 13 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-141030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
509 AM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL APPROACH THE MID STATE TODAY AND SWEEP ACROSS
THE AREA TONIGHT. OUT AHEAD OF THE FRONT...YOU AN EXPECT SCATTERED
TO NUMEROUS THUNDERSTORMS TO DEVELOP ACROSS MIDDLE TENNESSEE...A FEW
OF WHICH WILL LIKELY BECOME SEVERE...WITH DAMAGING WINDS...
TORRENTIAL DOWNPOURS...AND POSSIBLY HAIL. A FEW TORNADOES WILL
ALSO BE POSSIBLE. THE MAIN SEVERE WEATHER THREAT IS EXPECTED TO BE
LATE TODAY AND OVERNIGHT.

A FLASH FLOOD WATCH IS IN EFFECT TONIGHT...IN ANTICIPATION OF
HEAVY RAINFALL AMOUNTS OF 1 TO 3 INCHES. SINCE GROUNDS ARE ALREADY
PRETTY MOIST...FROM RAINFALL OVER RECENT DAYS...ANY ADDITIONAL
HEAVY RAINS WILL PRODUCE RAPID RUN OFF AND THE POSSIBILITY FOR
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED SEVERE STORMS...WITH DAMAGING WINDS...HEAVY
DOWNPOURS...AND POSSIBLY HAIL...MAY OCCUR ALONG THE CUMBERLAND
PLATEAU EARLY TUESDAY. A FEW TORNADOES WILL ALSO BE POSSIBLE.
RAINS WILL HAVE TAPERED OFF OVER THE WESTERN TWO THIRDS OF THE
MID STATE BY SUNRISE TUESDAY. SO...THE MAIN THREAT FOR FLASH
FLOODING SHOULD BE CONFINED TO OUR EASTERN COUNTIES BY SUNRISE TUESDAY.
THE FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Oct 13, 7:49 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
749 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
10/13/2014                   DAVIDSON           TN   FACEBOOK

            REPORT VIA FACEBOOK SHOWS A TREE SNAPPED ON JEFFERSON
            STREET.

&&

EVENT NUMBER OHX1400661

MHR
Local storm report, Oct 13, 7:52 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
752 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             6 SE CUMBERLAND CITY    36.32N  87.57W
10/13/2014  E1.75 INCH       HOUSTON            TN   EMERGENCY MNGR

            GOLF BALL SIZE HAIL WITH DAMAGE TO VEHICLES

&&

EVENT NUMBER OHX1400662

SHAMBURGER
Local storm report, Oct 13, 7:55 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
755 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   EMERGENCY MNGR

            TREES REPORTED DOWN ACROSS THE COUNTY INCLUDING NEELY
            HOLLOW...CAMPBELLSVILLE PIKE...SANTA FE...MT
            PLEASANT...AND COLUMBIA.C

&&

EVENT NUMBER OHX1400663

SHAMBURGER
Local storm report, Oct 13, 7:56 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
756 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   LAW ENFORCEMENT

            LARGE TREE DOWN THAT CRUSHED IRON FENCE ON COLUMBIA
            ACADEMY CAMPUS AT W 7TH ST AND ACADEMY LN

&&

EVENT NUMBER OHX1400664

SHAMBURGER
Local storm report, Oct 13, 8:00 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
800 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.50N  87.29W
10/13/2014                   MONTGOMERY         TN   FACEBOOK

            TREES AND POWER LINES DOWN ON CHESTERFIELD DRIVE WITH
            ONE TREE INTO A HOME. POSSIBLE TORNADO.

&&

EVENT NUMBER OHX1400665

SHAMBURGER
Local storm report, Oct 13, 8:10 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
810 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             14 NNW LOBELVILLE       35.94N  87.89W
10/13/2014  E1.00 INCH       HUMPHREYS          TN   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL ON HIGHWAY 13 BETWEEN
            LOBELVILLE AND WAVERLY.

0515 PM     TSTM WND DMG     WAVERLY                 36.09N  87.79W
10/13/2014                   HUMPHREYS          TN   FACEBOOK

            TREE FELL ON HOME IN WAVERLY CAUSING MAJOR DAMAGE TO
            ROOF AND BROKEN WINDOWS

0515 PM     HAIL             WAVERLY                 36.09N  87.79W
10/13/2014  E1.75 INCH       HUMPHREYS          TN   BROADCAST MEDIA

            GOLF BALL SIZE HAIL REPORTED IN WAVERLY

0518 PM     HAIL             3 SSW WAVERLY           36.05N  87.80W
10/13/2014  E1.00 INCH       HUMPHREYS          TN   TWITTER

            QUARTER SIZE HAIL REPORTED BETWEEN WAVERLY AND
            LOBELVILLE ON HIGHWAY 13

0520 PM     TSTM WND DMG     IRON CITY               35.03N  87.58W
10/13/2014                   LAWRENCE           TN   BROADCAST MEDIA

            POWER LINES DOWN ON HOUSE IN IRON CITY

0520 PM     TSTM WND DMG     IRON CITY               35.03N  87.58W
10/13/2014                   LAWRENCE           TN   EMERGENCY MNGR

            TREES ON POWER LINES BETWEEN ST JOE AND IRON CITY. ALSO
            TREES FELL ON A HOUSE IN IRON CITY.

0533 PM     TSTM WND DMG     1 W LORETTO             35.08N  87.45W
10/13/2014                   LAWRENCE           TN   FIRE DEPT/RESCUE

            POWER LINES DOWN WEST OF LORETTO

0535 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
10/13/2014                   LAWRENCE           TN   BROADCAST MEDIA

            TREES DOWN IN LAWRENCEBURG ON GUARD DRIVE AND REVELO
            ROAD.

0535 PM     TSTM WND DMG     LYNNVILLE               35.38N  87.01W
10/13/2014                   GILES              TN   FACEBOOK

            TREE DOWN IN DOWNTOWN LYNNVILLE

0540 PM     HAIL             6 SE CUMBERLAND CITY    36.32N  87.57W
10/13/2014  E1.75 INCH       HOUSTON            TN   EMERGENCY MNGR

            GOLF BALL SIZE HAIL WITH DAMAGE TO VEHICLES

0550 PM     TSTM WND DMG     5 SSW COLUMBIA          35.56N  87.08W
10/13/2014                   MAURY              TN   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN IN GLENSTONE SUBDIVISION ON
            CAMPBELLSVILLE PIKE SOUTH OF COLUMBIA

0555 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   LAW ENFORCEMENT

            LARGE TREE DOWN THAT CRUSHED IRON FENCE ON COLUMBIA
            ACADEMY CAMPUS AT W 7TH ST AND ACADEMY LN

0600 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   EMERGENCY MNGR

            TREES REPORTED DOWN ACROSS THE COUNTY INCLUDING NEELY
            HOLLOW...CAMPBELLSVILLE PIKE...SANTA FE...MT
            PLEASANT...AND COLUMBIA.C

0605 PM     TSTM WND GST     5 SSW LEIPERS FORK      35.82N  87.02W
10/13/2014  E60 MPH          WILLIAMSON         TN   AMATEUR RADIO

            REPORT OF 60 MPH WINDS AT BOSTON THETA ROAD AT ROBINSON
            ROAD

0608 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.50N  87.29W
10/13/2014                   MONTGOMERY         TN   FACEBOOK

            TREES AND POWER LINES DOWN ON CHESTERFIELD DRIVE WITH
            ONE TREE INTO A HOME. POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.51N  87.28W
10/13/2014                   MONTGOMERY         TN   TWITTER

            TREES DOWN ACROSS INDIAN HILLS COURT AT MEADOW CIRCLE.
            POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.52N  87.28W
10/13/2014                   MONTGOMERY         TN   TWITTER

            NUMEROUS TREES DOWN AND STOP SIGN BLOWN OVER WITH POWER
            OUTAGES AROUND INTERSECTION OF RICHVIEW ROAD AT SENTINEL
            DRIVE. POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     3 NNE CLARKSVILLE       36.60N  87.32W
10/13/2014                   MONTGOMERY         TN   BROADCAST MEDIA

            TREE AND POWER LINE DOWN ON TRENTON ROAD. POWER OUT TO
            OVER 1000 PEOPLE.

0615 PM     FUNNEL CLOUD     6 E CLARKSVILLE         36.54N  87.24W
10/13/2014                   MONTGOMERY         TN   TWITTER

            BOWL-SHAPED FUNNEL CLOUD REPORTED CROSSING I-24 AT MILE
            MARKER 9

0622 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
10/13/2014                   DAVIDSON           TN   FACEBOOK

            REPORT VIA FACEBOOK SHOWS A TREE SNAPPED ON JEFFERSON
            STREET.

0625 PM     TSTM WND DMG     2 SSW BON AQUA          35.92N  87.35W
10/13/2014                   HICKMAN            TN   EMERGENCY MNGR

            TREE AND POWER LINE DOWN AT HIGHWAY 100 AND OLD LOCUS
            REEK ROAD

0625 PM     TSTM WND DMG     LA VERGNE               36.00N  86.57W
10/13/2014                   RUTHERFORD         TN   FACEBOOK

            TREE DOWN ON IRVIN RD WITH POWER OUTAGES

0635 PM     TSTM WND DMG     3 S WHITE HOUSE         36.43N  86.66W
10/13/2014                   SUMNER             TN   TWITTER

            LARGE TREE LIMBS DOWN ON TYREE SPRINGS ROAD BETWEEN
            WHITE HOUSE AND HENDERSONVILLE

0702 PM     TSTM WND DMG     3 SW BON AQUA           35.92N  87.37W
10/13/2014                   HICKMAN            TN   LAW ENFORCEMENT

            DISPATCH REPORTED DOWNED POWER LINES TREES AND TRAFFIC
            LIGHT IN THE LYLES COMMUNITY.

&&

EVENT NUMBER OHX1400642 OHX1400652 OHX1400657 OHX1400643 OHX1400645
OHX1400646 OHX1400644 OHX1400647 OHX1400648 OHX1400662 OHX1400649
OHX1400664 OHX1400663 OHX1400650 OHX1400665 OHX1400654 OHX1400655
OHX1400659 OHX1400651 OHX1400661 OHX1400653 OHX1400660 OHX1400658
OHX1400656

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 7:06 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Lawrence, Lewis, Maury, Williamson39 min
Oct 13, 7:28 PM CDTAreal Flood AdvisoryOHXLawrence, Wayne2 hr
Oct 13, 7:47 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne43 min
Oct 13, 8:18 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury42 min
Oct 13, 8:40 PM CDTAreal Flood AdvisoryOHXBedford, Cheatham, Davidson, Dickson, Hickman, Lawrence and 10 more6 hr
Oct 13, 8:41 PM CDTSevere Thunderstorm WarningOHXGiles, Marshall, Maury34 min
Oct 13, 9:03 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford42 min
Oct 13, 9:06 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson39 min
Oct 13, 9:31 PM CDTAreal Flood AdvisoryOHXLawrence, Lewis, Perry, Wayne3 hr
Oct 13, 9:37 PM CDTFlash Flood WarningOHXHickman, Lewis, Maury113 min
Oct 13, 9:38 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford, Wilson37 min
Oct 13, 11:29 PM CDTSpecial Weather StatementOHXCannon, Coffee, Grundy, Warren46 min
Oct 14, 12:00 AM CDTSpecial Weather StatementOHXOverton, Putnam, Van Buren, Warren, White45 min
Oct 14, 12:25 AM CDTSpecial Weather StatementOHXClay, Jackson20 min
Oct 14, 12:42 AM CDTSpecial Weather StatementOHXClay, Cumberland, Fentress, Overton, Pickett, White48 min
Oct 14, 1:28 AM CDTSpecial Weather StatementOHXCumberland, Fentress, Pickett32 min
Oct 14, 4:45 AM CDTRiver Flood AdvisoryOHXBedford12 hr
Oct 14, 6:14 AM CDTSpecial Weather StatementOHXCannon, Coffee46 min
Oct 14, 10:57 AM CDTRiver Flood AdvisoryOHXHickman68 hr
Oct 14, 11:02 AM CDTRiver Flood AdvisoryOHXMaury34 hr
Oct 14, 1:18 PM CDTAreal Flood WarningOHXRutherford6 hr
Oct 14, 4:26 PM CDTRiver Flood AdvisoryOHXPerry5 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.